Well, I know it's after the holidays (which were LOTS of fun!). So I suppose that some weight gain was to be expected. But holy crap, dudes, I've gained close to 50 pounds since last January, when I first started Cymbalta, Lyrica, and Enbrel.
Yes, you read that right: Fifty freaking pounds!
My weight has yo-yo'ed by approximately 10 - 15 pounds throughout my life, depending upon time and circumstances. But previously,I could shed those pounds fairly easily by eating less and exercising more.
But this time, the weight won't come off. It's sheer torture, especially for a woman who absolutely hates shopping (except for shoes; I have an addiction to shoes.).
I'm keeping my caloric intake at 1000 - 1200 calories and doing aerobic exercise 40 - 50 minutes a day.
The only thing to which I can attribute my bloomage is the drugs.
My Neuro Dude says that most people only gain a few pounds from Lyrica and Cymbalta (which I take for my peripheral neuropathy; the Enbrel I take for RA. But you already knew that.). He, of course, thinks that I'm underestimating my caloric intake. (I'm not. I can read the nutritional info on my Lean Cuisines just fine, thank you.)
It's just so damned frustrating. Am I going to have to choose between being in pain and being normal weight? Have y'all experienced anything like this?